A direct theorem for the approximation in the mean of analytic functions by polynomials
Doklady Akademii Nauk, Tome 185 (1969) no. 4, pp. 749-752
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1969_185_4_a4,
author = {V. M. Kokilashvili},
title = {A direct theorem for the approximation in the mean of analytic functions by polynomials},
journal = {Doklady Akademii Nauk},
pages = {749--752},
year = {1969},
volume = {185},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1969_185_4_a4/}
}
V. M. Kokilashvili. A direct theorem for the approximation in the mean of analytic functions by polynomials. Doklady Akademii Nauk, Tome 185 (1969) no. 4, pp. 749-752. http://geodesic.mathdoc.fr/item/DAN_1969_185_4_a4/